# SDR COMA9760260

- Difficulty date: December 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7163
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Control Unit
- Part number: 20035008067
- Condition: Malfunctioned
- Location: Rt Bleed Air
- Part time: 4,819 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT HAND 14TH STAGE BLEED AIR DUCT WARNING.  COULD NOT DUPLICATE DISCREPANCY.  REPLACED BLEED LEAK CONTROL UNIT FOR TROUBLESHOOTING.
